Acme United Xpress Ibuprofen Packet
Item No.
820819
Mfg Part No.
90222
Availability
Not Available

Product Information for Acme United Xpress Ibuprofen Packet

Highlights for Acme United Xpress Ibuprofen Packet

Marketing Information

Ibuprofen packets are specially packaged to refill the Acme Xpress First Aid Kit (sold separately) and are part of the Xpress First Aid Refill System. The refill system is a unique color-coded system that simplifies first aid and makes it easy to keep the kit organized and find what you need quickly. The starter kit and other refills are sold separately. Ibuprofen contains the same active ingredients as the leading national brands and is an anti-inflammatory, fever reducer and pain reliever. Medication temporarily relieves headaches, muscular aches, toothaches, minor pain of arthritis, backaches, and menstrual cramps. Coated, easy-to-swallow tablets are packed in a perforated dispenser box to allow easy access. Individual dose packets are tamper-evident. Refill system makes ANSI/OSHA compliance easy.

General Information

  • Product Type: First Aid Kit Refill
  • Manufacturer Part Number: 90222
  • Manufacturer Website Address: www.acmeunited.com
  • Packaged Quantity: 10 / Box
  • Manufacturer: Acme United Corporation
  • Product Name: Xpress Ibuprofen Packet
  • Brand Name: PhysiciansCare
  • Miscellaneous

    Certifications & Standards

    ANSI/OSHA

    Recycled

    No

    Assembly Required

    No

    Physical Characteristics

    Product Information